MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 6 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ 6 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630608
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown knee tibial tray component; unknown knee femur component; attune cr rp insrt sz 6 8mm tibial insert component; unknown knee patella component; unknown bone cement.
 
Event or Problem Description
The patient was revised to address infection.Wash out and poly exchange were performed.Doi: (b)(6) 2018; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE CR RP INSRT SZ 6 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7845657
Report Number1818910-2018-68428
Device Sequence Number16426467
Product Code NJL
UDI-Device Identifier10603295047896
UDI-Public10603295047896
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151630608
Device Lot Number8753122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;